# SDR AALA2018030229005

- Difficulty date: August 29, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,161 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5248004820203
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CHANNEL AT FRAME 68, STRINGER 23L.  REPLACED THE CHANNEL IAW SRM 51-42-11.
